Jump to content
Important Survey - Please Participate ×

Deleted


[hl...]

Recommended Posts

@[hl...] I am sorry to hear about what you are going through. I've been having severe burning in my face, it's 24/7, too. I am trembling most of the day. I've barely slept in the last 2 nights. I am in state of anxiety because of this and I know that doesn't help. I stopped Ambien yesterday becauseI thought could be causing me more anguish and delaying the healing, though it somehow helped a little with the burning. I still don't think I should be taking it anymore.

I see that you are 14 months since your last dose. I can't believe you are still suffering. I wonder what will happen to me if I can mentally last that long. I am having bad thoughts because I am in so much pain and I'm so scared. I want to sue the doctor. He went off-label. Giving us these meds for more than the recommended time is off-label. They should all be sued. 

I hope it goes away again for you and never comes back. I hope you let us know if it goes away and keep us posted. I want to know if you have any relief. Please be well. Prayers.

  • Like 1
Link to comment
Share on other sites

On 09/09/2023 at 02:10, [[G...] said:

@[hl...] I am sorry to hear about what you are going through. I've been having severe burning in my face, it's 24/7, too. I am trembling most of the day. I've barely slept in the last 2 nights. I am in state of anxiety because of this and I know that doesn't help. I stopped Ambien yesterday becauseI thought could be causing me more anguish and delaying the healing, though it somehow helped a little with the burning. I still don't think I should be taking it anymore.

I see that you are 14 months since your last dose. I can't believe you are still suffering. I wonder what will happen to me if I can mentally last that long. I am having bad thoughts because I am in so much pain and I'm so scared. I want to sue the doctor. He went off-label. Giving us these meds for more than the recommended time is off-label. They should all be sued. 

I hope it goes away again for you and never comes back. I hope you let us know if it goes away and keep us posted. I want to know if you have any relief. Please be well. Prayers.

Hi Grace,

I sometimes fear what will happen after I jump off my C, but I just can't seem to lose hope because things are better than they were, honestly, I wouldn't lie about such a thing.  I'm not off my C yet, I've been doing a slow taper, but I have gotten a few more noticeable, symptoms lately.  I'm having a lot of anxiety which makes me shake badly, and I have had daily migraines, no aura etc., just the pain in my left temple.  I was also depressed, but yesterday I had a "window" and took a wonderful drive up our coast, by myself.  I am getting better, I'm 70, have a 3rd Degree Heart-block (on my 3rd pacemaker), T2 Diabetes, normal A1c's thanks to Keto Diet for 2.5 years, lost 30 lbs of ugly fat ;) for a bonus, and recently diagnosed with the start of some Osteoporosis.  Basically handling it all with diet and exercise.  Only on the one, single 'script for C that is soon to be no more in my life!

I'm still active, all through my 5 months of tapering.  I use my local gym, take more casual walks, and do my daily errands.  So like I said, sometimes I have my fears as well, but I have lots of hope I'll keep gaining more quality of life.  I know a lot of people say this but it's appropriate, you can do this :)

I'll take my chances and believe the others that have gone before me, that I will heal.  No one has ever told me they healed completely, although I do believe it's possible, but I so look forward to the day I am no longer dependent on a benzo. Denise :smitten::hug:

Edited by [or...]
  • Like 1
Link to comment
Share on other sites

@[or...],

Thank you very much for the kind words you offered to @[Gr...]. You shared a lot of your personal experience which can be very helpful to others still in the process.

@[Gr...], fear is common during this process. Why do I have these symptoms, how long will they last, will I heal? Many people asked these questions at one time or another, including myself. I had a lot of physical symptoms during my withdrawal as well. Nerve burning was ever present for a good long while. 
 

Finally, I decided to accept the process, and understand that I needed to go through it to reach recovery. I also distracted constantly and tried to practice patience. It all paid off, withdrawal has been off my radar for years now. I am completely healed and happy. 
 

Keep believing in your healing.

pianogirl :smitten:

  • Like 2
Link to comment
Share on other sites

20 minutes ago, [[p...] said:

@[or...],

Thank you very much for the kind words you offered to @[Gr...]. You shared a lot of your personal experience which can be very helpful to others still in the process.

@[Gr...], fear is common during this process. Why do I have these symptoms, how long will they last, will I heal? Many people asked these questions at one time or another, including myself. I had a lot of physical symptoms during my withdrawal as well. Nerve burning was ever present for a good long while. 
 

Finally, I decided to accept the process, and understand that I needed to go through it to reach recovery. I also distracted constantly and tried to practice patience. It all paid off, withdrawal has been off my radar for years now. I am completely healed and happy. 
 

Keep believing in your healing.

pianogirl :smitten:

I think that's the first time I've seen, and I don't see everything by a long-shot, someone say they completely healed and happy!  I wish we'd hear more of that and I am grateful you are here, still sharing the good news on recovery from benzos ♥️  Makes me more confident in my belief/faith and hope, that I am going to gain more quality of life, thanks much @[pi...] Denise :hug:

  • Like 2
Link to comment
Share on other sites

@[pi...] and @[or...] Thank you for understanding.

What I fear is "years." I am not young (66 going on 67 in Dec). I am scared to lose years. I'll settle for a few weeks, maybe months, but that's it. I don't want to live sheltered. I want to get back to my life. I want to resume vitamin and supplements and feel normal without this crap burning out my brain. I am very, very scared. I think I could feel positive if this worst symptom (facial pain, burning, tingling nerves) would stop. It's overwhelming. All the rest would be easy to handle. My face is swollen, too. I don't feel like me these days. I don't feel attractive. My eyes have been swollen for a long time and I believe it was from these meds. I ask God, when is it going to stop?

Link to comment
Share on other sites

Just now, [[G...] said:

@[pi...] and @[or...] Thank you for understanding.

What I fear is "years." I am not young (66 going on 67 in Dec). I am scared to lose years. I'll settle for a few weeks, maybe months, but that's it. I don't want to live sheltered. I want to get back to my life. I want to resume vitamin and supplements and feel normal without this crap burning out my brain. I am very, very scared. I think I could feel positive if this worst symptom (facial pain, burning, tingling nerves) would stop. It's overwhelming. All the rest would be easy to handle. My face is swollen, too. I don't feel like me these days. I don't feel attractive. My eyes have been swollen for a long time and I believe it was from these meds. I ask God, when is it going to stop?

I was in my 60’s when I started my taper. While I can’t regain the time I lost due to the drugs and withdrawal, I now can and do live my life to the fullest. I’m now 72 and last weekend went kayaking! Try not to look at the calendar or put pressure on yourself to heal. The body will work to find balance. :smitten:

  • Like 1
Link to comment
Share on other sites

I can’t take this anymore, I feel a constant overstimulation/akathisia sensation inside my head. It’s like a constant irritation inside my brain that won’t go away, it’s been 6 days straight now. I felt it before and it went away and was gone for 2 weeks, now it’s back!

I’ve tried Advil, Tylenol, Benadryl, propanolol, jumping in the freezing cold pool!

it feels like the dopamine receptors inside my brain are blocked! It’s chemical torture that won’t go away!

i feel on edge ALL THE F****** TIME. I want to punch a hole through a wal and smack my head on the granite countertop 24/7.

wtf do I do? The only thing that helps is taking a shower then I get a tiny bit of relief for 10 minutes then it comes back.

i feel like my brain is poisoned, it feels so sore and full of toxins

im 14 months off my last dose.

 

Link to comment
Share on other sites

I have had akathasis for 1,5 year straight. Then it left for a while after some months of less intense, and after that it came back with a vengeance 

 

Last month it was gone and now it’s back again. Extreme intense muscle clenching and aka terror. 
sorry 

I hope we get better

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...